# SDR ASMF200603007

- Difficulty date: March 16, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 42,461 hours, 31,865 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING FLIGHT AT 320 FEET, WITH 7.7 OF CABIN DIFFERENTIAL PRESSURE A STRONG NOISE WAS HEARD IN THE PASSENGERS CABIN DUE TO THE 32 WINDOW WAS BROKEN. THE WINDOW WAS REPLACED, TESTED CORRECT.
